# SDR COEA2020082507803

- Difficulty date: July 9, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 37,422 hours, 41,554 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52176001012
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 216494 NR 800004 HEAVY CHECK COE, MAJOR REPAIR.  AFT CARGO DOOR EXTERIOR SKIN AND PAN ARE BENT OUTWARD ALONG THE LOWER EDGE.  CORRECTIVE ACTION: REPAIRED PER SRAS ES_0121942_01.16539 ISSUE A, DATED 8/20/2020.
